| Model Number |
FEM12060 |
| Medical Device Problem Codes |
Positioning Failure (1158); Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number of the device was provided; therefore, a lot history review is currently being performed.The device was returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12060 endovascular stent graft allegedly experienced positioning failure and fracture.This information was received from one source.One patient was involved with no patient consequences.The (b)(6) year old female patient was (b)(6) lbs.
Additional Manufacturer Narrative
H10: for the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.Deployment failure was confirmed for the device.A root cause has not been determined.The device was labeled for single use.H10: g4 h11: g1, g7, h6 (result, conclusion), b5 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12060 endovascular stent graft allegedly experienced positioning failure and fracture.This information was received from one source.One patient was involved with no patient consequences.The patient is 61years old, female and 160lbs.